Masayoshi Hata

From MaRDI portal
Revision as of 23:02, 12 December 2023 by AuthorDisambiguator (talk | contribs) (AuthorDisambiguator moved page Masayoshi Hata to Masayoshi Hata: Duplicate)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:796877

Available identifiers

zbMath Open hata.masayoshiMaRDI QIDQ796877

List of research outcomes





PublicationDate of PublicationType
Problems and Solutions in Real Analysis2017-03-07Paper
Neurons2014-11-25Paper
A lower estimate for \(\| e^n \|\)2010-07-07Paper
https://portal.mardi4nfdi.de/entity/Q54276042007-11-21Paper
Note on the fractional parts of λθn2006-01-24Paper
https://portal.mardi4nfdi.de/entity/Q31528522002-10-23Paper
https://portal.mardi4nfdi.de/entity/Q45397842002-07-11Paper
A new irrationality measure for ζ(3)2001-03-04Paper
𝐂²-saddle method and Beukers’ integral2000-09-03Paper
The irrationality of $\log (1+1/q) \log (1-1/q)$1998-03-30Paper
https://portal.mardi4nfdi.de/entity/Q43652461997-11-02Paper
https://portal.mardi4nfdi.de/entity/Q43265191996-11-11Paper
Remarks on Mahler's transcendence measure for \(e\)1996-06-25Paper
https://portal.mardi4nfdi.de/entity/Q48470051995-09-10Paper
Farey fractions and sums over coprime pairs1995-05-23Paper
Correction to ``Singularities of the Weierstrass type functions1995-02-02Paper
Improvement in the irrationality measures of \(\pi\) and \(\pi^ 2\)1993-08-25Paper
Rational approximations to π and some other numbers1993-06-17Paper
A lower bound for rational approximations to \(\pi\)1993-05-16Paper
Rational Approximations to the Dilogarithm1993-05-16Paper
Irrationality measures of the values of hypergeometric functions1992-09-27Paper
https://portal.mardi4nfdi.de/entity/Q39747261992-06-26Paper
https://portal.mardi4nfdi.de/entity/Q39813341992-06-26Paper
Differentiable Functions which do not Satisfy a Uniform Lipschitz Condition of any Order1992-06-25Paper
On the linear independence of the values of polylogarithmic functions1990-01-01Paper
Legendre type polynomials and irrationality measures.1990-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33622451990-01-01Paper
On continuous functions with no unilateral derivatives1988-01-01Paper
Singularities of the Weierstrass type functions1988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37882271988-01-01Paper
On the Hausdorff dimension of spherical limit sets1986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38074711986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47293751986-01-01Paper
On some properties of set-dynamical systems1985-01-01Paper
On the functional equation \(1/p\cdot \{f(x/p)+\cdots +f((x+p- 1)/p)\}=\lambda f(\mu x)\)1985-01-01Paper
On the structure of self-similar sets1985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38208481985-01-01Paper
Scrambled sets on compact metric spaces1984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36794171984-01-01Paper
The Takagi function and its generalization1984-01-01Paper
Weierstrass' function and chaos1983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33153281983-01-01Paper
Euler's finite difference scheme and chaos in \(R^ n\)1982-01-01Paper
Dynamics of Caianiello's equation1982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39597911982-01-01Paper

Research outcomes over time

This page was built for person: Masayoshi Hata